# SDR SWAA2023121222224

- Difficulty date: November 16, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 261 AT RT WING 2023-694304<[01] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 261 AT RT WING I.A.W B737-700 SRM 51-40-02-0G-0 AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 261 AT RT WING I.A.W B737-700 SRM 51-40-02-0G-0 AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9.
